MAUDE Adverse Event Report: ZIMMER DENTAL 4.0 MM NARROW TEMPORARY G INGIVAL CUFF 3 MM CUFF; DENTAL HEALING ABUTMENT

ZIMMER DENTAL 4.0 MM NARROW TEMPORARY G INGIVAL CUFF 3 MM CUFF; DENTAL HEALING ABUTMENT
Catalog Number 1949
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint (b)(4).
 
Event or Problem Description
It was reported that the gingival cuff (1949) could not be attached to the implant body.The doctor said that the male thread was not properly threaded, which may have caused a defective product.Completed with another identical product.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The following sections are being reported: d4: unique identifier (udi) number.H2: if follow-up, what type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: type of investigation.H6: investigation findings.H6: investigation conclusions.H10: additional narratives/data.Zimvie did not receive one healing abutment for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation were missing or confusing instructions for use and torque applied during placement/seating exceeds recommended value.Therefore, based on the available information, a device malfunction could not be verified.The reported event is non-verifiable no further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional or corrected information to report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.D9: device availability and return date were updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were added: 10.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 67.H10: narrative/data was updated.Zimvie received the reported abutment for evaluation.Visual evaluation was performed, slight damage to threads.Functionally tested in-house implant and engages, retains and disengages as intended but with force.Even though there is wear on the threads due to the usage of the product no malfunction was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was torque applied during placement/seating exceeds recommended value.Therefore, based on the available information, device malfunction did not occur.Wear/damage to threads due to usage however product was able to be seated with in-house implant.The reported event is unconfirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
The reported device was returned and evaluated.

Brand Name
4.0 MM NARROW TEMPORARY G INGIVAL CUFF 3 MM CUFF
Common Device Name
DENTAL HEALING ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
45
palm beach gardens, FL 33410
5619713230
MDR Report Key19700736
Report Number0002023141-2024-02285
Device Sequence Number3616168
Product Code DZE
UDI-Device Identifier00889024012974
UDI-Public(01)00889024012974(17)991231(10)2022101161
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K001786
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1949
Device Lot Number2022101161
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date11/19/2024
01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient EthnicityNon Hispanic